Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Forward-backward stochastic differential equations with mixed initial-terminal conditions

Author: Jiongmin Yong
Journal: Trans. Amer. Math. Soc. 362 (2010), 1047-1096
MSC (2000): Primary 60H10
Published electronically: September 9, 2009
MathSciNet review: 2551515
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Well-posedness of forward-backward stochastic differential equations (FBSDEs, for short) in $ L^p$ spaces with mixed initial-terminal conditions is studied. A notion of Lyapunov operator is introduced, whose existence leads to a priori estimates of the adapted solutions sufficient for the well-posedness of the corresponding FBSDEs, via the method of continuation. Various situations are discussed under which Lyapunov operators do exist.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 60H10

Retrieve articles in all journals with MSC (2000): 60H10

Additional Information

Jiongmin Yong
Affiliation: Department of Mathematics, University of Central Florida, Orlando, Florida 32816

Keywords: Forward-backward stochastic differential equations, mixed initial-terminal conditions, Lyapunov operator, method of continuation
Received by editor(s): December 28, 2007
Received by editor(s) in revised form: August 1, 2008
Published electronically: September 9, 2009
Additional Notes: This work was supported in part by the NSF grant DMS-0604309.
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.